MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer via emergency support line that the intra-aortic balloon (iab) experienced a catheter restriction alarm during use.There was no patient harm reported.
 
Additional Manufacturer Narrative
Updated fields - b4, d9 date return to manufacture, g3, g6, h2, h6 type of investigation, investigation findings, investigation conclusions, h11 corrected field d9 device available for evaluation, h3, h5 a cvicu nurse, (b)(6), requested help with a catheter restriction alarm on a cardiosave.No patient harm occurred.She confirmed proper connections and no blood in the helium line.An autofill was attempted but didn¿t clear the alarm.While discussing further troubleshooting, the attending decided to remove the balloon catheter and stop therapy.Kristy expressed appreciation for the support.A follow up at 3:00 pm confirmed the patient was stable without therapy.The product was returned with the membrane completely unfolded.Blood on the exterior of the iab.The sheath was covering the extender tubing.The extender tubing was also returned for evaluation.Four catheter tubing kink were observed approximately 76.4cm, 75.4cm, 74.4cm and 73.1cm from the iab tip.An underwater leak test of the balloon, catheter, y fitting, extracorporeal tubing and extender tubing was performed, and no leaks were detected.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally, and no alarm sounded from the pump.The reported event of alarm, catheter restriction cannot be confirmed by the evaluation.Four kinks were observed on the catheter tubing, which may lead to a catheter restriction.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three months.Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (investigation findings).
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24144111
Report Number2248146-2026-0000478
Device Sequence Number21054530
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000342806(17)261013(11)231013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000342806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/10/2026
03/12/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/11/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age77 YR
Patient SexFemale
Patient Weight71 KG